Alert archive / Wyoming / Flash Flood Warnings in 2015

Flash Flood Warning 3, NWS Riverton, WY

May 24, 2015Natrona County, Wyoming

NWS Riverton, WY issued this flash flood warning at May 24, 2015, 2:25 PM MDT for Natrona County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 2:25 PM MDT (20:25 UTC)
Expired
May 24, 2015, 8:30 PM MDT
In force
6 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 184 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WGUS55 KRIW 242025
FFWRIW
WYC025-250230-
/O.NEW.KRIW.FF.W.0003.150524T2025Z-150525T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
225 PM MDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN NATRONA COUNTY IN CENTRAL WYOMING...

* UNTIL 830 PM MDT

* AT 221 PM MDT...THE PUBLIC REPORTED FLOODING ON SALT CREEK AND
  HIGHWAY 387...NEAR MIDWEST. 

* RUNOFF FROM RAINFALL OF 1 TO 2 INCHES HAS CAUSED FLASH FLOODING TO 
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EDGERTON AND MIDWEST. FLOODING MAY OCCUR ON OTHER SMALL DRAINAGES  
  IN THE AREA. ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS EXPECTED DURING
  THE NEXT 3 HOURS.


THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
SALT CREEK...SHERWOOD CREEK...NORTH COTTONWOOD CREEK...CASTLE
CREEK...COTTONWOOD CREEK...COAL DRAW AND BOTHWELL DRAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4349 10624 4337 10619 4337 10633 4349 10633

$$

ANGLIN
2 follow-up statements
921 
WGUS75 KRIW 242218
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
418 PM MDT SUN MAY 24 2015

WYC025-250230-
/O.CON.KRIW.FF.W.0003.000000T0000Z-150525T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATRONA WY-
418 PM MDT SUN MAY 24 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN NATRONA
COUNTY UNTIL 830 PM MDT...

AT 408 PM MDT...EMERGENCY MANAGEMENT AND PUBLIC REPORTED THAT FULL  
DRAINAGES WERE CAUSING FLOODING...WELL OUT OF IT BANKS...UP TO 200 
YARDS IN SOME LOCATIONS. MODERATE TO HEAVY RAIN WILL CONTINUE TO 
FALL THIS EVENING...WHICH WILL CAUSE FLASH FLOODING TO CONTINUE. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...EDGERTON AND
MIDWEST.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
SALT CREEK...SHERWOOD CREEK...NORTH COTTONWOOD CREEK...CASTLE
CREEK...COTTONWOOD CREEK...COAL DRAW AND BOTHWELL DRAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLY ON RURAL ROADS THAT LEAD TO OIL FIELDS. THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON.

&&

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4349 10624 4337 10619 4337 10633 4349 10633

$$

ANGLIN
870 
WGUS75 KRIW 250117
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
717 PM MDT SUN MAY 24 2015

WYC025-250131-
/O.CAN.KRIW.FF.W.0003.000000T0000Z-150525T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATRONA WY-
717 PM MDT SUN MAY 24 2015

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN
NATRONA COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
THUNDERSTORMS WITH HEAVIER RAINFALL HAVE EITHER WEAKENED OR ARE 
EXPECTED TO REMAIN EAST OF THE AREA THIS EVENING. STREAMS AND CREEKS 
IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING 
THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4349 10624 4337 10619 4337 10633 4349 10633

$$

MEUNIER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at May 24, 9:01 AM MDT, 5 hours 24 minutes earlier.

Area forecast discussion, May 24, 9:01 AM MDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
901 AM MDT SUN MAY 24 2015

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT

UPDATED TO EXTEND FLASH FLOOD WATCH UNTIL MIDNIGHT TONIGHT.
ALSO ADDED ALL OF FREMONT AND HOT SPRINGS COUNTIES AND EASTERN
SWEETWATER COUNTY TO THE FLASH FLOOD WATCH.  RAINFALL OF AN INCH
TO 2.5 INCHES HAS ALREADY OCCURRED OVER MUCH OF THE WATCH AREA
OVER NIGHT AND THIS MORNING.

WV IMAGERY SHOWING LARGE UPR TROF CONTINUES ACROSS THE WRN CONUS
WITH CLOSED LOW OVR WRN CO/SRN WY...WITH NICE VORT LOBE ROTATING
ANTI-CLOCKWISE AROUND CNTRL CLOSED PORTION OF THE LOW INTO SCNTRL
WY. EMBEDDED SW ALSO ROTATING AROUND THE LOW...NOW STRETCHED
DIAGONALLY ACROSS WY FROM THE SW TO NCNTRL. SFC HAS GENERAL HIGH P
NORTH OVR MT...HIGH P SOUTH OVR CO/NM...WITH A WEAK LOW P
TROF/DEVELOPING FRONT IN BETWEEN AND ACROSS CNTRL WY.

EARLY MORNING FOG WILL CONTINUE TO BE POSSIBLE OVR MUCH OF THE FA
THRU TUE MORNING...ESPECIALLY E OF THE DIVIDE.  OTHERWISE...MAINLY
HYDROLOGIC CONCERNS AS UPR TROF MIGRATES EWD WHILE THE CNTRL UPR LOW
SLOWLY PULLS FROM CO/WY BORDER AREA INTO THE HIGH PLAINS BY THIS
EVENING. WEAK SFC CYCLOGENESIS TO TAKE PLACE FROM ERN/NERN CO INTO
SERN WY AND WRN NE. LOW TO MID LVL MOISTURE RETURN AROUND THE
DEVELOPING SFC LOW...WHILE MID/UPR MOISTURE ACCOMPANYING THE UPR
WAVE/CLOSED LOW DEEPENS MOISTURE E OF THE DIVIDE...WITH PWS RANGING
FROM 0.70 TO 0.80...WILL GIVE ANOTHER DAY OF PLENTIFUL
RAINFALL...AGAIN ESPECIALLY E OF THE DIVIDE. WIDESPREAD AREAS OF NEW
PRECIPITATION THRU SUNDAY EVENING WILL RANGE FROM .75 TO 1.25
INCHES...WITH SOME PREFERRED LOCATIONS ALONG THE E SIDE OF THE
BIGHORNS...NEAR/OVR THE SRN BIGHORNS...AND THE GREEN AND ERN
WIND RIVER MOUNTAINS...WHERE PRECIP WILL BE ENHANCED DUE TO TERRAIN
LIFT OR TERRAIN INDUCED CONVERGENCE. EVEN THE FOOTHILLS OF THE
WESTERN SIDE OF THE BIGHORNS WILL BE SUSCEPTABLE TO ENHANCED PRECIP
AS DEEP FLOW MOVES AROUND FROM THE NORTH. FLASH FLOODING WILL
CONTINUE TO BE A CONCERN FOR ANOTHER DAY E OF THE DIVIDE...AND HAVE
ADDED THE WESTERN BIGHORNS  AND WASHAKIE COUNTY TO THE CURRENT FLASH
FLOOD WATCH AREA. AREAS SATURATED MOST OVR THE PAST COUPLE OF DAYS
INCLUDE FREMONT COUNTY...PARTICULARLY WRN AND SRN PORTIONS...MOST OF
NATRONA COUNTY...THE SRN AND ERN PORTIONS OF WASHAKIE COUNTY...AND
AREAS IMMEDIATELY ADJACENT TO THESE COUNT AREAS. AGAIN...THIS SYSTEM
CONTINUES TO LOOK COMPARATIVELY WARM...WITH H7 TEMPS REMAINING
MOSTLY ABOVE -1 DEG C THRU THE ENTIRE FCST PERIOD...AND REALLY WELL
ABOVE ZERO FOR MOST OF THAT TIME. EXPECT...A TRACE TO AN INCH OR TWO
DURING THE COLDEST PORTION OF THE NIGHTS ABOVE 9500 FEET...WITH ONLY
THE HIGHEST ELEVATIONS RECEIVING AN ISOLATED 3 OR 4 INCHES BY MONDAY
MORNING. STORM MOVEMENT IMPROVES SLIGHTLY...EVENTUALLY BECOMING NRLY
AT 15 TO 20 MPH MOST LOCATIONS BY THE END OF THE TODAY EXCEPT FOR
JOHNSON COUNTY WHICH WILL KEEP MOVEMENT OUT OF THE E OT NE. SEVERE
WX WILL REMAIN MOSTLY WELL EAST TO SOUTHEAST OF FA WITH CONTINUED
RELATIVELY LOW SHEAR CONDITIONS. THE BEST CHANCES FOR SMALL HAIL UP
TO ONE HALF INCH AND PERHAPS A BOUNDARY LOCKED FUNNEL CLOUD WILL LAY
ACROSS THE FAR ERN FA...WITH A SMALLER CHANCE FOR SMALL HAIL NEAR
THE FAR WRN BORDER AREA WHERE SOME POSSIBLE INCREASED SUNSHINE MAY
ENHANCE A COUPLE OF STORMS.

TONIGHT THRU TUESDAY...SYSTEM PUSHES EWD INTO THE PLAINS WITH
TRANSITIONAL RIDGING TAKING PLACE ACROSS THE FAR WRN FA MONDAY WHILE
THE REST OF THE FA WILL BE UNDER THE INFLUENCE OF A SW ROTATING INTO
THE AREA FROM THE NE AROUND THE EXITING LOW...WITH MORE
SHOWER/THUNDER ACTIVITY...ALBEIT ON A LESSER BASIS. OTHERWISE...A
BIT WARMER AND MORE UNSTABLE WITH PERHAPS AN BETTER SPRINKLING OF
STRONGER THUNDERSTORMS MIXED IN WITH SHOWERS ON TUESDAY.

.LONG TERM...WEDNESDAY THROUGH SUNDAY

GFS MODEL CONTINUES ITS TREND FROM PREVIOUS NIGHTS BY TAKING A
WEATHER SYSTEM FROM THE PACIFIC NW WEDNESDAY AND MOVING IT INTO
IDAHO THURSDAY. ON FRIDAY THE GFS TAKES A MORE SOUTHEAST TRACK
TOWARD SW WY OR NORTHERN UTAH AND THEN TO NW COLORADO BY FRIDAY
NIGHT. FROM THERE IT DRIFTS EAST THROUGH NORTHERN COLORADO SATURDAY
AND OUT OF THE AREA SATURDAY NIGHT. WITH MOISTURE PRESENT AND ANY
SUNSHINE THAT OCCURS...INSTABILITY WILL OCCUR AND THUS SHOWERS AND
THUNDERSTORMS WILL FORM IN THE AFTERNOON AND EVENING. LINGERING
SHOWERS DURING THE LATE NIGHT AND MORNING HOURS. NEXT SUNDAY LOOKS
LIKE A QUIETER DAY WITH ONLY ISOLATED SHOWERS OR STORMS IN NW WY IN
THE AFTERNOON. THE ECMWF MODEL IS SIMILAR WEDNESDAY THROUGH THURSDAY
BUT THEN THE ECMWF SPEEDS UP THE WEATHER SYSTEM MOVEMENT ON FRIDAY
AND TAKES IT OUT OF THE AREA BY SATURDAY MORNING. THEN IT HAS MOSTLY
DRY WEATHER FOR SATURDAY AND NEXT SUNDAY WITH ONLY ISOLATED SHOWERS
OR STORMS. WILL FOLLOW A MORE GFS SPEED FOR NOW AS MOST OF THESE
SYSTEMS HAVE BEEN SLOWER MOVING OUT OVER THE PAST MONTH. WILL PLAY
NEXT SATURDAY WITH A SLIGHT CHANCE OF SHOWERS AND ISOLATED STORMS
AND THEN ISOLATED MOUNTAIN ACTIVITY NEXT SUNDAY. AS FOR TEMPS...WED
HIGH TEMPS IN THE 60S TO LOWER 70S...THEN HIGHS THURSDAY ABOUT THE
SAME AS WED TO SLIGHTLY COOLER IN SOME PLACES. FRIDAY LOOKS A LITTLE
COOLER WITH MORE CLOUDS EXPECTED AS THE SYSTEM MOVES THROUGH THE
AREA. THEN A LITTLE WARMER SATURDAY AND EVEN WARMER NEXT SUNDAY TO
EXIT THE MONTH OF MAY.

.AVIATION.../18Z ISSUANCE/

WIDESPREAD MVFR TO IFR CONDITIONS AND MTN OBSCURATIONS...LCL IFR
CONDITIONS WITH NMRS -SHRA WILL CONTINUE ALONG AND EAST OF THE
DIVIDE THROUGH 18Z MONDAY. THESE CONDITIONS WILL NOT BE AS
WIDESPREAD WEST OF THE DIVIDE WHICH MAY SEE MORE FOG DEVELOPMENT
THROUGH THE MORNING HOURS.

THE UPPER LOW OVER WESTERN COLORADO WILL SLOWLY LIFT NE INTO EASTERN
WYOMING ON SUNDAY AND SUNDAY NIGHT...AND THERE WILL LIKELY BE SOME
LIFTING OF CIGS LATE IN THE AFTERNOON FOLLOWED BY RAPID
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON AND
EARLY EVENING. WIDESPREAD MVFR -RA/AREAS OF IFR RA BR...MTN
OBSCURATIONS ON THE BACKSIDE OF THE UPPER LOW WILL FOLLOW AFTER
03Z SUNDAY ACROSS MOST OF THE AREA.

.FIRE WEATHER...

FIRE DANGER LOW AND WILL REMAIN LOW THROUGH TUESDAY AS
RELATIVELY COOL AND WET WEATHER REMAINS IN PLACE AS YET ANOTHER
VIGOROUS UPPER LEVEL SYSTEM ROTATES ACROSS THE REGION. WIDESPREAD
PRECIPITATION...WITH BETWEEN A HALF AN INCH AND AN INCH AND A
QUARTER EAST OF THE DIVIDE...AND LIGHT MOUNTAIN SNOW IS EXPECTED
TODAY AND TONIGHT...WITH EMBEDDED THUNDERSTORMS POSSIBLE EACH
AFTERNOON AND EARLY EVENING THROUGH TUESDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING
WYZ005>011-015>020-022-030.

&&

SHORT TERM...BRAUN
LONG TERM...AR
AVIATION...C.BAKER
FIRE WEATHER...BRAUN
Hazardous weather outlook, May 24, 4:00 AM MDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT SUN MAY 24 2015

WYZ001>020-022>030-251200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT SUN MAY 24 2015

...FLASH FLOOD WATCH FOR NATRONA...JOHNSON...FREMONT...AND WASHAKIE
COUNTIES UNTIL 6 PM MDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD THREAT CONTINUES UNTIL 6 PM MDT WITH PROLONGED HEAVY
RAIN OVER NATRONA...JOHNSON...FREMONT...AND WASHAKIE COUNTIES. COOL
AND WET CONDITIONS CONTINUE...WITH WITH A COUPLE OF INCHES OF NEW
SNOW POSSIBLE ABOVE 9500 FEET THIS MORNING. SHOWERS WITH ISOLATED
THUNDERSTORMS AGAIN POSSIBLE BY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY THROUGH FRIDAY...ISOLATED TO SCATTERED THUNDERSTORMS
EACH AFTERNOON AND EVENING. STRONGER STORMS WILL PRODUCE LOCALLY
HEAVY RAIN AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:00 PM MDTSpecial Weather StatementRIWNatrona45 min
May 23, 8:55 PM MDTAreal Flood AdvisoryRIWBig Horn3 hr
May 24, 2:12 PM MDTFlash Flood WarningRIWJohnson6 hr
May 24, 3:10 PM MDTFlash Flood WarningRIWHot Springs6 hr
May 24, 3:30 PM MDTFlash Flood WarningRIWFremont6 hr
May 24, 4:00 PM MDTFlash Flood WarningRIWNatrona8 hr
May 24, 5:20 PM MDTRiver Flood WarningRIWJohnson41 hr

Nearby

Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.